cover image

A revision of the marine nematodes of the superfamily Draconematoidea Filipjev, 1918 (Nematoda:Draconematina) / by M.W. Allen and E.M. Noffsinger.

; Noffsinger, E. M., author
Berkeley : University of California Press, 1978.
ISBN 9780520095830, 0520095839

Location Call Number Status Consortium Loan
George Washington
WRLC Shared Collections Facility
QL 391 .N4 A44 (show me on map) Off-site
WRLC Shared Collections Facility
v.105-v.109 bound together
WRLC Shared Collections Facility
QL1 .C3 v.105-109 v.105-109 Off-site
Other Title Draconematoidea Filipjev, 1918 (Nematoda:Draconematina)
Other Authors Noffsinger, E. M.,
Subjects Desmodorida -- Classification.
Nematodes -- Classification.
Nématodes -- Classification -- Thèses et écrits académiques.
Series University of California publications in zoology ; v. 109.
Description vii, 133 pages : illustrations ; 27 cm.
Copyright Date 1978.
Notes Includes bibliographical references (pages 131-133).
Genre Classification.
Network Numbers (OCoLC)4671382
WorldCat Search OCLC WorldCat
WorldCat Identities Allen, M. W. 1912-
Publication timeline, list of works, related names and subjects and other information


Export citation to: RefWorks